# SDR 05FDEA03578

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E WING TIP FOUND 1 EA CRACK .50 INCH LONG ON EXISTING REPAIR ON LOWER SKIN AT STA XW99.  TRIMED OUT CRACKED PORTION SKIN REPAIR IAW SRM 57-00-01 FIG 4 VOL 2 FAB PART IAW DETAIL PART TRAVELER N00550/F160550.
